# SDR P5CA9600952

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP LONG DENT NR 1 ENGINE FAN REVERSER SLEEVE AT 7 O'CLOCK POSITION.  REPAIRED PER POLAR AIR CARGO MA 7830-01:01 AND BOEING SRM 51-40-06 PARA 3 AND 51-24-11.
